# SDR JJBA20140314003

- Difficulty date: March 14, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 33,025 hours, 45,056 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 31442
- Part serial: 10241024
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 10 INCH CRACK IN SHOCK STRUT OF NLG.  R & R NLG SHOCK STRUT.
